On the maximal connected component of hypercube with faulty vertices (II)

Yang, Xiaofan and Evans, David J. and Megson, Graham M. (2004) On the maximal connected component of hypercube with faulty vertices (II). International Journal of Computer Mathematics, 81 (10). pp. 1175-1185. ISSN 0020-7160

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1080/0020716041233127208

Abstract

In evaluating the fault tolerance of an interconnection network, it is essential to estimate the size of a maximal connected component of the network at the presence of faulty processors. Hypercube is one of the most popular interconnection networks. In this paper, we prove that for n ? 6, an n-dimensional cube with a set F of at most (4n - 10) failing processors has a component of size ?2'' - |F| - 3. This result demonstrates the superiority of hypercube in terms of the fault tolerance.

Item Type: Article
Subjects: University of Westminster > Science and Technology > Electronics and Computer Science, School of (No longer in use)
Depositing User: Miss Nina Watts
Date Deposited: 30 Jan 2009 09:51
Last Modified: 20 Oct 2009 13:42
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/5766

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)